# SDR UHLA2012062300199

- Difficulty date: June 23, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 21,456 hours, 13,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 GIRT BAR ESCAPE SLIDE INDICATOR IS INOP.  ADJUSTED L2 DOOR GIRT BAR ESCAPE SLIDE INDICATOR IAW EMB 170 MM.  OPS CHECK GOOD.
